International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 113 | Views: 208

Research Paper | Mathematics | India | Volume 5 Issue 3, March 2016

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar [14] | R. Venkatraman [6]

Abstract: The Homogenous biquadratic equation with five unknowns given by is considered and analyzed for finding its non zero distinct integral solutions. Introducing the linear transformations x = u + v, y = u v, z =2uv +1, w =2uv-1 and employing the method of factorization different patterns of non zero distinct integer solutions of the equation under the above equation are obtained. A few interesting relations between the integral solutions and the special numbers namely Polygonal numbers, Pyramidal numbers, Centered Polygonal numbers, Centered Pyramidal numbers, Thabit-ibn-Kurrah number, Star number, Carol number, woodall number, kynea number, pentatope number, stellaoctangul number, octahedral number, Mersenne number are exhibited.

Keywords: Homogeneous equation, Integral solutions, Polygonal numbers, Pyramidal and special number

Edition: Volume 5 Issue 3, March 2016,

Pages: 1863 - 1866

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait